Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Axiomatic Set Theory

About this Title

James E. Baumgartner, Donald A. Martin and Saharon Shelah, Editors

Publication: Contemporary Mathematics
Publication Year 1984: Volume 31
ISBNs: 978-0-8218-5026-8 (print); 978-0-8218-7616-9 (online)
MathSciNet review: 763887

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF